# SDR FDEA202406140998

- Difficulty date: June 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE SUPPORT WAS FOUND CRACK AT FR38   PLUS 4",-Y2462 POSITION CRACKED SUPPORT REPLACED NEW PART. INSTALLED WITH FASTENERS I.A.W A300-600F SRM 51-  72-10-001, PAGE.2 AND SRM 51-40-21-001, PARA.7, PAGE.24- PAGE.50. THE REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100.    NOTE:THE PREVIOUS SDR NO:24-0996 SELECTION MADE IN ERROR(7.E), SO CREATE NEW ONE.
